# SDR 20000920SH019

- Difficulty date: July 27, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N203FN
- Make and model: Casa C212CC
- Aircraft serial: 231
- Engine: Garrtt TPE33110
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part serial: 3101668
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 18,283 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING ROLL-OUT FOR TAKEOFF, A LOUD BANG WAS HEARD.  THEN THERE WAS A LOSS OF POWER.  UPON INSPECTION OF LEFT NR 1 ENGINE, IT WAS FOUND TO HAVE A 8 INCH BY 6 INCH CRACK AT THE WELD LINES OF THE OUTER COMBUSTION CASE.  AWAITING ENGINE TEAR-DOWN REPORT.  (X)
